# SDR UALA2011101005479

- Difficulty date: October 7, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 61,933 hours, 8,957 cycles
- Engine: Pwa PW40903
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Solenoid
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SLATS PRIMARY FAIL MESSAGE. MSG 27-20962.  ACP'D FIM 27 -82 TASK 804, TEST FAILED WITH MSG 27-25082.  ACP'D FIM 27-82-830.  REPLACED SLAT PRIMARY LOW SPEED SOLENOID.  ACP'D FIM TEST & OPS CHECK, ALL CHECK NORMAL, MSG NOT ACTIVE.
